# SDR SWIA2022122767035

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO 621 BULKHEAD BETWEEN RBL 27 - 36.  BLENDED CORROSION IAW SRM 51-21-06. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED RT REPAIR SECTION AND SPLICE STRAP IAW SRM 51-42-06, SRM 51-42-21, AND DWG 601R35031 REV-AG.  NO LEAKS NOTED.
